Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 454569, 7 pages
http://dx.doi.org/10.1155/2014/454569
Research Article

Hyers-Ulam Stability of Iterative Equation in the Class of Lipschitz Functions

Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150001, China

Received 14 March 2014; Revised 10 May 2014; Accepted 10 May 2014; Published 1 June 2014

Academic Editor: Krzysztof Ciepliński

Copyright © 2014 Chao Xia and Wei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao Xia and Wei Song, “Hyers-Ulam Stability of Iterative Equation in the Class of Lipschitz Functions,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 454569, 7 pages, 2014. https://doi.org/10.1155/2014/454569.